# SDR DALA2016081506018

- Difficulty date: August 12, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 40,745 hours, 18,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BLACK COVER WILL NOT CLOSE WITH OUT TURNING EMERGENCY LIGHTS SWITCH ON.  FOUND TOGGLE SWITCH GUARD, OUT OF SEQUENCE. REPOSITIONED SWITCH GUARD.  OPS CHECKED NORMAL. OK FOR SERVICE.
